Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 105, NWS Indianapolis, IN

May 10, 2011Delaware County, Randolph County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 10, 2011, 3:43 PM EDT for Delaware County, Randolph County, Indiana. It was in force for 62 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2011, 3:43 PM EDT (19:43 UTC)
Expired
May 10, 2011, 4:45 PM EDT
In force
62 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.75 in
Wind
50.0 mph

Counties Delaware County, IN, Randolph County, IN

The radar

The Indianapolis radar (KIND), 113 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 3:48 PM EDTHAIL 11 N Eaton, INHAIL ONGOING.
May 10, 4:11 PM EDTHAIL 1Albany, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 1:10 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.7 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-487 J/kg
Mixed-layer LCL
1473 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

253 
WUUS53 KIND 101943
SVRIND
INC035-135-102045-
/O.NEW.KIND.SV.W.0105.110510T1943Z-110510T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
343 PM EDT TUE MAY 10 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DELAWARE COUNTY IN EAST CENTRAL INDIANA...
  WESTERN RANDOLPH COUNTY IN EAST CENTRAL INDIANA...

* UNTIL 445 PM EDT

* AT 339 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL.  THIS
  STORM WAS LOCATED 7 MILES SOUTH OF HARTFORD CITY...AND MOVING EAST
  AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  EATON AROUND 350 PM EDT...
  CONVERSE AROUND 405 PM EDT...
  ALBANY AROUND 410 PM EDT...
  SELMA AROUND 415 PM EDT...
  PARKER CITY AROUND 425 PM EDT...
  FARMLAND AROUND 435 PM EDT...
  RIDGEVILLE AROUND 445 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.

&&

LAT...LON 4021 8496 4006 8509 4017 8534 4030 8549
      4040 8545 4040 8522 4038 8521 4032 8520
      4032 8493
TIME...MOT...LOC 1943Z 290DEG 17KT 4035 8539
WIND...HAIL <50MPH 1.75IN

$$

MRD/SMF
4 follow-up statements
008 
WWUS53 KIND 101953
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
353 PM EDT TUE MAY 10 2011

INC035-135-102045-
/O.CON.KIND.SV.W.0105.000000T0000Z-110510T2045Z/
DELAWARE-RANDOLPH-
353 PM EDT TUE MAY 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
RANDOLPH AND EASTERN DELAWARE COUNTIES UNTIL 445 PM EDT...

AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL.  THIS
STORM WAS LOCATED 8 MILES NORTH OF MUNCIE...MOVING SOUTHEAST AT 25
MPH.

IN ADDITION...AT 348 PM...QUARTER SIZED HAIL WAS REPORTED JUST NORTH 
OF EATON WITH THIS STORM.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ALBANY AROUND 405 PM EDT...
  SELMA AROUND 410 PM EDT...
  PARKER CITY AROUND 420 PM EDT...
  FARMLAND AND RIDGEVILLE AROUND 430 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.

&&

LAT...LON 4021 8496 4006 8509 4017 8534 4024 8542
      4030 8541 4036 8541 4039 8539 4039 8525
      4038 8521 4032 8520 4032 8493
TIME...MOT...LOC 1952Z 301DEG 20KT 4031 8534
WIND...HAIL <50MPH 1.75IN

$$

MRD/SMF
194 
WWUS53 KIND 102006
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
406 PM EDT TUE MAY 10 2011

INC035-135-102045-
/O.CON.KIND.SV.W.0105.000000T0000Z-110510T2045Z/
DELAWARE-RANDOLPH-
406 PM EDT TUE MAY 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
RANDOLPH AND NORTHEASTERN DELAWARE COUNTIES UNTIL 445 PM EDT...

AT 402 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED 6
MILES SOUTHWEST OF DUNKIRK...MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PARKER CITY AROUND 415 PM EDT...
  FARMLAND AROUND 425 PM EDT...
  RIDGEVILLE AROUND 430 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.

&&

LAT...LON 4021 8496 4006 8509 4014 8523 4023 8531
      4036 8528 4038 8522 4032 8520 4032 8493
TIME...MOT...LOC 2006Z 286DEG 21KT 4029 8523
WIND...HAIL <50MPH 1.00IN

$$

MRD/MK
622 
WWUS53 KIND 102020
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
420 PM EDT TUE MAY 10 2011

INC035-102030-
/O.CAN.KIND.SV.W.0105.000000T0000Z-110510T2045Z/
DELAWARE-
420 PM EDT TUE MAY 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DELAWARE COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.

LAT...LON 4013 8503 4018 8518 4032 8520 4032 8493
      4021 8496
TIME...MOT...LOC 2020Z 277DEG 22KT 4029 8511

$$

INC135-102045-
/O.CON.KIND.SV.W.0105.000000T0000Z-110510T2045Z/
RANDOLPH-
420 PM EDT TUE MAY 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
RANDOLPH COUNTY UNTIL 445 PM EDT...

AT 417 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED
NEAR REDKEY...OR 7 MILES SOUTHEAST OF DUNKIRK...MOVING EAST AT 25
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RIDGEVILLE AROUND 430 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.

&&

LAT...LON 4013 8503 4018 8518 4032 8520 4032 8493
      4021 8496
TIME...MOT...LOC 2020Z 277DEG 22KT 4029 8511
WIND...HAIL <50MPH 1.00IN

$$

MRD/SMF
841 
WWUS53 KIND 102040
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
440 PM EDT TUE MAY 10 2011

INC135-102049-
/O.EXP.KIND.SV.W.0105.000000T0000Z-110510T2045Z/
RANDOLPH-
440 PM EDT TUE MAY 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RANDOLPH COUNTY
WILL EXPIRE AT 445 PM EDT/345 PM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.

LAT...LON 4013 8503 4018 8518 4032 8520 4032 8493
      4021 8496
TIME...MOT...LOC 2039Z 277DEG 22KT 4027 8496

$$

MRD/MK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 2:54 PM EDT, 49 minutes earlier.

Area forecast discussion, May 10, 2:54 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
254 PM EDT TUE MAY 10 2011

.UPDATE...
THE SYNOPSIS...NEAR TERM...SHORT TERM AND LONG TERM SECTIONS HAVE
BEEN UPDATED BELOW.

&&

.SYNOPSIS...
A WARM FRONT WILL LIFT NORTHEAST ACROSS THE AREA EARLY THIS
EVENING AND THEN STALL OUT. MEANWHILE AN UPPER RIDGE WILL BUILD
INTO THE AREA FOR MID WEEK...BEFORE AN UPPER LOW MOVES INTO THE
AREA FOR THE WEEKEND. THE UPPER RIDGE WILL BRING WARM AIR AND
LOWER CHANCES FOR RAIN...BUT COOLER CONDITIONS AND HIGHER CHANCES
FOR RAIN WILL RETURN WITH THE UPPER LOW THIS WEEKEND.

&&

.NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/...
ANALYSIS AS OF 230 PM THIS AFTERNOON DEPICTS A WARM FROM ORIENTED
FROM NW TO SE ACROSS CENTRAL INDIANA. THIS FRONT WILL CONTINUE TO
SLOWLY PUSH NORTHWARD THROUGH EARLY THIS EVENING BEFORE EVENTUALLY
STALLING ACROSS NORTHERN INDIANA.

INSTABILITY IN THE WARM SECTOR QUITE IMPRESSIVE AT THIS HOUR WITH
A LARGE AREA OF MLCAPE IN EXCESSIVE OF 3K J/KG...VERY NICE VEERING
SHEAR PROFILES...40-50KT BRN SHEAR. GIVEN THIS ENVIRONMENT SUPERCELLS
ARE A GOOD POSSIBILITY...WITH LARGE HAIL (WHICH HAS ALREADY BEEN
REPORTED) DAMAGING WINDS...AND EVEN A FEW ISOLATED TORNADOES BEING
THE MAIN THREATS. SPC HAS PLACED MOST OF THE FA IN A SLIGHT RISK
FOR SEVERE...AND ISSUED SVR TSTM WATCH 268 EARLIER THIS AFTERNOON
FOR MANY COUNTIES IN THE AREA.

THE UPSHOT IS THAT THE SVR THREAT WILL WANE WITH SUNSET...AND ONLY
LOW CHANCES OF TSTMS WILL LINGER OVERNIGHT ACROSS THE NRN COUNTIES
CLOSEST TO THE BOUNDARY. LOWS TONIGHT MID TO UPPER 60S.

&&

.SHORT TERM /WEDNESDAY THROUGH SATURDAY/...
THE UPPER RIDGE BEGINS TO MOVE OFF TO THE EAST WEDNESDAY AFTERNOON
AND LOSE ITS INFLUENCE. WITH THE EXPECTED INSTABILITY FEEL THAT
LOW POPS ARE WARRANTED ALL AREAS WEDNESDAY AFTERNOON. WITH A
RELATIVELY WARM START AND SUNSHINE...HIGHS IN THE MID 80S LOOK
GOOD...WHICH IS A BLEND OF MOS.

THE UPPER RIDGE WILL CONTINUE TO MOVE EAST INTO FRIDAY AS THE UPPER
LOW BEGINS ITS APPROACH. INSTABILITY WILL STILL BE AROUND. GIVEN
THESE CONVECTION WILL HAVE A CHANCE TO DEVELOP DURING THE PERIOD...SO
WENT LOW POPS INTO THURSDAY NIGHT. WENT A LITTLE HIGHER...BUT
STILL CHANCE CATEGORY...ON FRIDAY WITH THE UPPER LOW GETTING
CLOSER ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS LOOKS LIKELY.

&&

.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
PERIOD LOOKS TO BE COOL... CLOUDY... WITH WIDESPREAD DECENT CHANCES
FOR SHOWERS AND THUNDERSTORMS THROUGHOUT THE WEEKEND. UPPER LEVEL
CUTOFF LOW PRESSURE SYSTEM LOOKS TO TRACK SOUTHEASTWARD FROM THE
WEST OF THE OHIO VALLEY DURING THE WEEKEND AND INTO EARLY NEXT WEEK.
THIS IS SUPPORTED BY BOTH ECMWF AND GFS... BUT THERE ARE SOME
DIFFERENCES IN THE INTENSITY AND TRACK DURING THIS PERIOD. BY MONDAY
NIGHT... THE GFS HAS THE SYSTEM STRONGER AND CENTERED OVER
TENNESSEE... WHEREAS THE ECMWF HAS THE SYSTEM FURTHER SOUTH NEAR THE
GULF COAST.

AFTER COLLABORATING WITH OTHER OFFICES ON UNCERTAINTY WITH THE
GUIDANCE... DECIDED TO USE A BLEND OF HPC AND ECMWF.  LOOKS LIKE
BEST CHANCE FOR THUNDERSTORMS WOULD BE SATURDAY INTO SUNDAY AS SFC
LOW TRACKS SOUTHEASTWARD ALMOST DIRECTLY OVER THE AREA. TAPERED OFF
PRECIP AMOUNTS AND DECREASED POPS AS THE SYSTEM DEPARTS AND HIGH
PRESSURE BUILDS IN EARLY NEXT WEEK. TEMPS LOOK TO CONTINUE TRENDING
DECENTLY BELOW NORMAL WITH LOWS IN THE UPPER 40S TO LOW 50S MONDAY
AND TUESDAY MORNING. STUCK CLOSE TO HPC FOR WINDS.

&&

.AVIATION /DISCUSSION FOR THE 10/18Z TAFS/...
THE MAIN CONCERN FOR THE TAF PACKAGE IS AFTERNOON CONVECTION. IT
APPEARS THAT THE AFTERNOON HEATING AND INSTABILITY WILL BE ENOUGH
TO TRIGGER PULSE STORMS THROUGH THE DAY. KLAF AND KHUF ALREADY
HAVE THUNDERSTORMS IN THE VICINITY. THIS ACTIVITY SHOULD TAPER OFF
AFTER SUNSET WHEN THEY LOSE AFTERNOON HEATING. OTHERWISE...VFR
CONDITIONS WILL PREVAIL FOR ENTIRE TAF PERIOD EXCEPT FOR POSSIBLE
DROPS TO MVFR CATEGORY WITH ANY STORMS.

OTHERWISE...JUST SOME MID AND HIGH LEVEL CLOUDS FOR THE REMAINDER
OF TAF PERIOD AS RIDGE BUILDS INTO THE FORECAST AREA. WINDS WILL BE
SOUTH/SOUTHWESTERLY AT 5 TO 10 MPH EXCEPT FOR ANY STRONG GUSTS
WITH ANY STORMS THIS AFTERNOON.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...50/SMF
NEAR TERM...SMF
SHORT TERM...50/SMF
LONG TERM....AKB
AVIATION...TDUD
Hazardous weather outlook, May 10, 2:24 PM EDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
224 PM EDT TUE MAY 10 2011

INZ021-030-031-036>039-045>047-052>054-062-111830-
CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-PUTNAM-
HENDRICKS-MARION-CLAY-OWEN-MORGAN-MONROE-
224 PM EDT TUE MAY 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE TODAY. THERE IS A SLIGHT RISK SOME
OF THESE STORMS COULD BE SEVERE AND PRODUCE DAMAGING
WINDS...LARGE HAIL...AND HEAVY RAIN. LIGHTNING IS ALSO THREAT
FROM ANY THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON THROUGH
MONDAY. A FEW STRONG STORMS ARE NOT OUT OF THE QUESTION...MAINLY
ON WEDNESDAY AND THURSDAY. HOWEVER...OUTBREAKS OF SEVERE WEATHER
ARE NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ028-029-035-043-044-051-060-061-067>070-111830-
WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-SULLIVAN-GREENE-
KNOX-DAVIESS-MARTIN-LAWRENCE-
224 PM EDT TUE MAY 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE TODAY. THERE IS A SLIGHT RISK SOME OF
THESE STORMS COULD BE SEVERE AND PRODUCE DAMAGING
WINDS...LARGE HAIL...AND HEAVY RAIN. LIGHTNING IS ALSO THREAT
FROM ANY THUNDERSTORM.

FLOODING WILL CONTINUE ALONG AREA RIVERS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

RIVER FLOODING IS EXPECTED TO CONTINUE ALONG AREA RIVERS THROUGH
THE WEEK IN SOME AREAS.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON THROUGH
MONDAY. A FEW STRONG STORMS ARE NOT OUT OF THE QUESTION...MAINLY
ON WEDNESDAY AND THURSDAY. HOWEVER...OUTBREAKS OF SEVERE WEATHER
ARE NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ040>042-048-049-055>057-063>065-071-072-111830-
MADISON-DELAWARE-RANDOLPH-HANCOCK-HENRY-JOHNSON-SHELBY-RUSH-BROWN-
BARTHOLOMEW-DECATUR-JACKSON-JENNINGS-
224 PM EDT TUE MAY 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE TODAY. THERE IS A SLIGHT RISK SOME OF THESE STORMS
COULD BE SEVERE AND PRODUCE DAMAGING WINDS...LARGE HAIL...AND
HEAVY RAIN. LIGHTNING IS ALSO THREAT FROM ANY THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON THROUGH
MONDAY. A FEW STRONG STORMS ARE NOT OUT OF THE QUESTION...MAINLY
ON WEDNESDAY AND THURSDAY. HOWEVER...OUTBREAKS OF SEVERE WEATHER
ARE NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

SMF

In the hours before

Local storm report, May 10, 3:01 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
301 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             MUNCIE                  40.20N 85.39W
05/10/2011  M1.25 INCH       DELAWARE           IN   TRAINED SPOTTER

            ON THE BALL STATE CAMPUS.

&&

AHOMANN
Local storm report, May 10, 3:03 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
303 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             MUNCIE                  40.20N 85.39W
05/10/2011  M1.75 INCH       DELAWARE           IN   PUBLIC

            NORTHWEST SIDE OF MUNCIE...0.5 MILES NW OF BALL STATE
            CAMPUS.

&&

AHOMANN
Local storm report, May 10, 3:04 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
304 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             2 N DALEVILLE           40.15N 85.56W
05/10/2011  M1.75 INCH       DELAWARE           IN   TRAINED SPOTTER

            FELL FOR FIVE MINUTES..COVERING GROUND.

&&

AHOMANN
Local storm report, May 10, 3:09 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
309 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 PM     HAIL             8 NE NOBLESVILLE        40.14N 85.92W
05/10/2011  M1.75 INCH       HAMILTON           IN   AMATEUR RADIO

            GOLF BALL SIZED HAIL COVERING THE GROUND...NEAR 246TH ST
            AND BREHM RD.

&&

AHOMANN
Local storm report, May 10, 3:10 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
310 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     HAIL             ARCADIA                 40.17N 86.02W
05/10/2011  M1.50 INCH       HAMILTON           IN   AMATEUR RADIO

&&

AHOMANN
Local storm report, May 10, 3:15 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
315 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             7 NNE ANDERSON          40.19N 85.64W
05/10/2011  M1.00 INCH       MADISON            IN   AMATEUR RADIO

&&

AHOMANN

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 1:05 PM EDTSpecial Weather StatementINDClinton25 min
May 10, 1:10 PM EDTSevere Thunderstorm WarningINDClinton, Montgomery, Tippecanoe35 min
May 10, 1:42 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Madison33 min
May 10, 1:58 PM EDTSevere Thunderstorm WarningINDHamilton, Madison32 min
May 10, 2:15 PM EDTSevere Thunderstorm WarningINDDelaware, Madison45 min
May 10, 2:29 PM EDTTornado WarningINDDelaware, Madison36 min
May 10, 2:36 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Madison24 min
May 10, 2:53 PM EDTSevere Thunderstorm WarningINDDelaware, Randolph52 min
May 10, 2:56 PM EDTSevere Thunderstorm WarningINDHenry, Madison18 min
May 10, 3:05 PM EDTSevere Thunderstorm WarningINDDelaware, Madison40 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.